Stochastic Comparison of Hariss Family Distributions with Fixed and Randomized tilt Parameter

Document Type : Original Article


1 Department of Mathematics, Isfahan (Khorasgan) Branch, Islamic Azad University, Isfahan,Iran

2 Department of Statistics, University of Isfahan, Isfahan, Iran


In this paper, we stochastically compare Harris family distributions having random tilt parameter with Harris family distributions having fixed tilt parameter. We also study certain preservation properties of mixtures of Harris family of distributions with regards to their baseline distributions. Comparison tools are various types of orderings, such as the usual, shifted, proportional and shifted proportional stochastic orderings. Several previous findings, regarding Marshall-Olkin family, follow as special cases of our results. We shall also fit a new Harris model to a real data set to illustrate the usefulness of our comparisons.


Volume 21, Issue 2
December 2022
Pages 217-231
  • Receive Date: 09 March 2022
  • Revise Date: 05 September 2022
  • Accept Date: 22 August 2023